Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 37, NWS Cheyenne, WY

June 1, 2014Goshen County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 1, 2014, 3:29 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2014, 3:29 PM MDT (21:29 UTC)
Expired
Jun 1, 2014, 4:15 PM MDT
In force
46 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Goshen County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 77 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 3:37 PM MDTHAIL 112 Wsw Yoder, WYTIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.5 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-361 J/kg
Mixed-layer LCL
2352 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

053 
WUUS55 KCYS 012129
SVRCYS
WYC015-031-012215-
/O.NEW.KCYS.SV.W.0037.140601T2129Z-140601T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
329 PM MDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
  SOUTHEASTERN PLATTE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 415 PM MDT

* AT 328 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES WEST OF
  VETERAN...AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  YODER...HAWK SPRINGS...HAWK SPRINGS RECREATION AREA AND HAWK
  SPRINGS CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4157 10431 4187 10474 4203 10460 4185 10407
TIME...MOT...LOC 2129Z 302DEG 26KT 4190 10460

HAIL...1.00IN
WIND...60MPH

$$

MAZUR
1 follow-up statement
686 
WWUS55 KCYS 012149
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
349 PM MDT SUN JUN 1 2014

WYC015-031-012159-
/O.CAN.KCYS.SV.W.0037.000000T0000Z-140601T2215Z/
GOSHEN WY-PLATTE WY-
349 PM MDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PLATTE AND
SOUTHERN GOSHEN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4157 10431 4187 10474 4203 10460 4185 10407
TIME...MOT...LOC 2149Z 302DEG 26KT 4182 10444

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:26 PM MDT, 3 minutes earlier.

Area forecast discussion, Jun 1, 3:26 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
326 PM MDT SUN JUN 1 2014

.SHORT TERM...(THIS AFTERNOON THROUGH TUESDAY)
ISSUED AT 3 PM MDT SUN JUN 1 2014

SHORTWAVE IS CURRENTLY MOVING TO THE NORTH OF THE CWA WITH ITS
AXIS ACROSS THE NEBRASKA PANHANDLE. COLD FRONT HAS PUSHED ACROSS
THE PLAINS WITH WINDS GOING NORTH TO NORTHEAST. AN AREA OF SHOWERS
AND EMBEDDED TSTMS IS MOVING OVER MUCH OF CONVERSE/NIOBRARA
COUNTIES AND SHOULD PUSH INTO THE NORTHERN PANHANDLE OVER THE NEXT
FEW HOURS. WEAK INSTABILITY IS SHOWN UP IN THIS REGION...LARGELY
CAUSED BY COOL MIDLVL TEMPS. NOT REAL CONFIDENT THAT WE WILL SEE
SVR STORMS THROUGH THE AFTN OVER THE CWA...HOWEVER THE BEST SHOT
WOULD BE FROM CHEYENNE TO SIDNEY ALONG THE COLORADO BORDER. THIS
IS WHERE THE SPC MESOANALYSIS SHOWS 1000-1500 J/KG OF MLCAPE
CO-LOCATED WITH 40 KTS OF BULK SHEAR. THE LARGE SCALE SUBSIDENCE
BEHIND THE SHORTWAVE COMBINED WITH A WEAK FRONTAL INVERSION AND
DECREASING INSTABILITY BY LATE AFTN ARE NEGATIVES FOR STRONGER
STORMS. THE HRRR MODEL HAS BEEN CONSISTENT WITH LITTLE IF ANY
STORMS DEVELOPING IN AREAS ALONG THE COLORADO BORDER. STORMS WILL
WIND DOWN BY LATE EVENING...NOT EXPECTING A REPEAT OF LAST NIGHT
WHERE STORMS LINGERED LATE INTO THE NIGHT.

QUIET WEATHER DAY ON MONDAY AS A SHORTWAVE MIDLVL RIDGE MOVES
OVERHEAD WITH SFC WINDS TURNING TO THE SE ACROSS THE PLAINS. THE
MODELS ARE NOT INDICATING MUCH QPF AT ALL...WHICH MAKES SENSE WITH
THE RIDGING ALOFT AND WEAK INSTABILITY. TEMPS COME UP ABOUT 5
DEGREES COMPARED TO TODAY. SOUTHWESTERLY FLOW ALOFT STRENGTHENS BY
TUESDAY WITH SHORTWAVE MOVING THROUGH DURING THE AFTN. THE TIMING
OF THE WAVE IS SUCH THAT THE DRYLINE IS LOCATED OVER THE PANHANDLE
DURING THE AFTN WITH VERY MOIST CONDITIONS TO THE EAST. THIS
BOUNDARY WILL BE THE FOCUS FOR CONVECTIVE INITIATION AND DEWPOINTS
ARE PROGGED TO BE IN THE VERY HIGH (60-65F) TO THE EAST.
INSTABILITY IS EXCELLENT (LI VALUES OF -9C) AS IS DEEP LAYER
SHEAR...SO WILL DEFINITELY HAVE TO WATCH FOR SVR STORMS OVER OUR
EASTERN ZONES. OF COURSE IF THE WAVE IS SLOWER AND THE SFC TROUGH
IS FURTHER WEST AND SOUTHEAST WINDS BACK UP ALONG THE LARAMIE
RANGE THEN THE SVR THREAT WOULD EXTEND TO ALMOST THE ENTIRE
PLAINS.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 3 PM MDT SUN JUN 1 2014

GFS SHOWS MAIN SHORTWAVE PRODUCING SCATTERED CONVECTION LATE
TUESDAY LIFTING OUT TO THE NORTHEAST EARLY WEDNESDAY WITH A
MID/UPPER DRYSLOT WORKING IN ACROSS THE SOUTHERN HALF OF THE
FORECAST AREA. ECMWF ON WEDNESDAY A LITTLE LESS AGGRESSIVE THIS
FAR NORTH WITH THE UPPER DRYSLOT AND HENCE WOULD SUGGEST SOMEWHAT
GREATER CHANCE FOR AFTERNOON/EVENING CONVECTION ACROSS OUR AREA
AND OUR OFFICIAL FORECAST WILL ADVERTISE CHANCE POPS NORTH AND
SLIGHT CHANCE FOR THUNDERSTORMS IN THE SOUTH. FOR THURSDAY AND BEYOND...
GFS AND ECMWF DEPICT OVERALL MID/UPPER SYNOPTIC PATTERN TO BE
WEST-SOUTHWESTERLY AND FAIRLY ACTIVE FOR MUCH OF NEXT WEEK. SEMI-
ZONAL PATTERN ALOFT WILL LIKELY RESULT IN TIMING UNCERTAINTIES
WHEN EACH PIECE OF SHORTWAVE ENERGY WILL TRAVERSE OUR AREA...SO WE
KEPT AT LEAST SOME POPS GOING MOST AREAS WITH CHANCE POPS
CONCENTRATED IN THE AFTERNOON/EVENING HOURS THROUGH SATURDAY...THEN
WE BACKED POPS OFF A BIT BY NEXT SUNDAY AS GFS (AND TO SOME DEGREE
THE ECMWF) DEPICTS A LARGESCALE TROUGH AMPLIFYING TO OUR EAST WITH
RIDGING WORKING IN FROM THE WEST. THE ECMWF IS LESS BULLISH ON
AMPLIFYING THE EASTERN TROUGH...SO WE MAY END UP RAISING POPS FOR
SUNDAY ON SUBSEQUENT ISSUANCES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING)
ISSUED AT 1202 PM MDT SUN JUN 1 2014

COLD FRONTAL BOUNDARY GETTING A SHOVE SOUTH OF THE COLORADO BORDER
AS THE LEADING SHORTWAVE AHEAD OF A PASSING LOW OVER SOUTHERN
MONTANA EJECTS EASTWARD ACROSS THE WESTERN NEBRASKA PANHANDLE.
THERE IS STILL ENOUGH MIDLEVEL INSTABILITY BEHIND THE FRONT TO
GENERATE SCATTERED SCATTERED THUNDERSTORMS NORTH OF A LINE FROM
MEDICINE BOW WY TO KIMBALL NE TODAY...MEANING BETTER CHANCES FOR
THUNDERSTORMS THROUGH EARLY EVENING WOULD BE IN THE
CHADRON...SCOTTSBLUFF...ALLIANCE AND SIDNEY AREAS FOR AVIATION
FORECAST PURPOSES. ALSO...GETTING SOME ISOLATED SHOWERS DEVELOPING
IN THE HIGHER TERRAIN AROUND RAWLINS AND LARAMIE...AND INCLUDED
VCNTY MENTION OF THUNDERSTORMS THIS AFTERNOON AT THOSE AIRPORTS.
HRRR MODEL DOES SHOW SOME LINGERING CONVECTION IN THE 01Z-03Z
TIMEFRAME OVER THE NEBRASKA PANHANDLE...BUT AS THE UPPER LOW OVER
MONTANA LIFTS A BIT FARTHER OUT TO THE NORTHEAST TONIGHT AND WITH
THE LACK OF DYNAMIC FORCING ALOFT AND WITH WEAK LOW LEVEL
INSTABILITY...EXPECT ANY LINGERING THUNDERSTORM ACTIVITY AFTER 02Z
TO QUICKLY DIMINISH BY LATE EVENING.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT SUN JUN 1 2014

MINIMAL FIRE WEATHER CONCERNS OVER THE NEXT FEW DAYS.  SCATTERED SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE OVER MUCH OF THE AREA THROUGH
THIS EVENING BEFORE CONDITIONS DRY OUT EARLY NEXT WEEK...ESPECIALLY ALONG
AND WEST OF THE LARAMIE RANGE.  FOR AREAS WEST OF THE LARAMIE
RANGE...A DRIER AIRMASS WILL CAUSE MINIMUM HUMIDITY VALUES TO DROP
TO AROUND 20 PERCENT BY MONDAY AFTERNOON AND THEN TO 15 PERCENT BY
TUESDAY.  SOUTHWEST WINDS WILL ALSO BE GUSTY ON TUESDAY
AFTERNOON...HOWEVER A CRITICAL FIRE WEATHER THREAT IS NOT FORECASTED
SINCE FUELS ARE NOT SUPPORTIVE FOR FIRE GROWTH.

.HYDROLOGY...
ISSUED AT 3 PM MDT SUN JUN 1 2014

RIVER FLOODING WILL CONTINUE ALONG THE LITTLE SNAKE...UPPER NORTH
PLATTE...AND LARAMIE RIVERS THROUGH THE MIDDLE OF NEXT WEEK. HOWEVER
SIGNIFICANT RISES ARE NOT EXPECTED AND STAGES SHOULD BEGIN TO RECEDE
THROUGH MIDWEEK.  A DRY WEATHER PATTERN WILL DEVELOP TO THE WEST OF
THE LARAMIE RANGE OVER THE NEXT FEW DAYS AS MOISTURE DECREASES.
TEMPERATURES WILL BE SEASONAL...PRODUCING SOME SNOWMELT EACH DAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...FINCH
LONG TERM...GARMON
AVIATION...GARMON
FIRE WEATHER...FINCH
HYDROLOGY...FINCH
Hazardous weather outlook, Jun 1, 11:05 AM MDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1105 AM MDT SUN JUN 1 2014

NEZ002-003-019>021-054-055-095-096-021715-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1105 AM MDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS MAY REDEVELOP OVER PORTIONS OF THE
NEBRASKA PANHANDLE THIS AFTERNOON. SOME STORMS MAY BECOME SEVERE
ESPECIALLY OVER THE SOUTHERN PANHANDLE WITH A THREAT FOR LARGE
HAIL AND DAMAGING WINDS. THERE IS ALSO A SMALL THREAT OF
TORNADOES. THUNDERSTORM ACTIVITY WILL QUICKLY MOVE EAST OF THE
AREA THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS NEARLY EVERY AFTERNOON
THIS WEEK. SEVERE THUNDERSTORMS MAY BE POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER THE SOUTHERN PANHANDLE THIS
AFTERNOON.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101>119-021715-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1105 AM MDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY OVER
THE PLAINS THIS AFTERNOON. ALTHOUGH SEVERE THUNDERSTORMS ARE NOT
EXPECTED... GUSTY WINDS WILL BE POSSIBLE WITH SOME SHOWERS AND
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY WILL BE DRY ACROSS SOUTHEAST WYOMING BUT THERE IS A
CHANCES FOR THUNDERSTORMS NEARLY EVERY AFTERNOON THE REST OF
THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

FINCH

In the hours before

Special weather statement, Jun 1, 1:56 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
156 PM MDT SUN JUN 1 2014

WYZ101>103-107-012045-
CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-NIOBRARA
COUNTY WY-NORTH LARAMIE RANGE WY-
156 PM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE...SOUTHEASTERN
CONVERSE AND SOUTHWESTERN NIOBRARA COUNTIES UNTIL 245 PM MDT...

AT 153 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
GLENDO TO 6 MILES WEST OF SIBLEY PEAK...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GLENDO...
  SIBLEY PEAK...
  GLENDO RESERVOIR...
  TWO MOON CAMPGROUND...
  GUERNSEY CAMPGROUND...
  HARTVILLE...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 102 AND
121.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4275 10466 4227 10467 4241 10525 4271 10509
TIME...MOT...LOC 1956Z 274DEG 27KT 4262 10499 4242 10510

HAMMER
Local storm report, Jun 1, 2:09 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
209 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             6 ENE GLENDO            42.54N 104.92W
06/01/2014  E0.25 INCH       PLATTE             WY   TRAINED SPOTTER

            HAIL COVERS THE GROUND. HARD RAIN.

&&

BCHAPMAN
Special weather statement, Jun 1, 2:16 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
216 PM MDT SUN JUN 1 2014

WYZ102-012100-
NIOBRARA COUNTY WY-
216 PM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NIOBRARA COUNTY UNTIL
300 PM MDT...

AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTH OF LANCE CREEK...OR 30 MILES NORTH
OF LUSK...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN. SOME PEA SIZED HAIL IS ALSO POSSIBLE.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  REDBIRD...
  MULE CREEK JUNCTION...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4350 10406 4308 10405 4309 10467 4350 10478
TIME...MOT...LOC 2015Z 261DEG 27KT 4319 10455

HAMMER
Special weather statement, Jun 1, 2:21 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
221 PM MDT SUN JUN 1 2014

WYZ108-012100-
GOSHEN COUNTY WY-
221 PM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOSHEN COUNTY UNTIL
300 PM MDT...

AT 220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF RAWHIDE BUTTES...OR 22
MILES SOUTHWEST OF LUSK...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JAY EM...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4255 10420 4230 10433 4242 10465 4258 10465
TIME...MOT...LOC 2021Z 286DEG 23KT 4248 10465

HAMMER
Special weather statement, Jun 1, 3:00 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
300 PM MDT SUN JUN 1 2014

WYZ104-105-110-114-115-012200-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
NORTH SNOWY RANGE FOOTHILLS-SNOWY RANGE-LARAMIE VALLEY-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...ARLINGTON...
ELK MOUNTAIN...CENTENNIAL...ALBANY...WOODS LANDING...LARAMIE
300 PM MDT SUN JUN 1 2014

...WIDELY SCATTERED THUNDERSTORMS WITH GUSTY WINDS WILL OCCUR
THROUGH THE AFTERNOON...

AN AREA OF SHOWERS AND THUNDERSTORMS MOVING NORTHEAST ACROSS
CARBON AND ALBANY COUNTIES WILL PRODUCE GUSTY AND ERRATIC
WINDS THROUGH 4 PM. GUSTS OF 50 TO 55 MPH WILL BE COMMON WITH
THIS ACTIVITY...WITH BRIEF HIGHER SPEEDS AT TIMES. RAINFALL
TOTALS WILL BE UP TO ONE TENTH OF AN INCH.

RJM
Local storm report, Jun 1, 3:06 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
306 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             FORT LARAMIE            42.21N 104.52W
06/01/2014  E0.25 INCH       GOSHEN             WY   TRAINED SPOTTER

            ALSO HEAVY RAIN.

&&

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 6:13 PM MDTSpecial Weather StatementCYSNiobrara62 min
May 31, 7:09 PM MDTSpecial Weather StatementCYSNiobrara36 min
Jun 1, 1:11 PM MDTSpecial Weather StatementCYSConverse49 min
Jun 1, 1:25 PM MDTSpecial Weather StatementCYSPlatte50 min
Jun 1, 1:28 PM MDTSpecial Weather StatementCYSConverse62 min
Jun 1, 1:56 PM MDTSpecial Weather StatementCYSPlatte49 min
Jun 1, 2:16 PM MDTSpecial Weather StatementCYSNiobrara44 min
Jun 1, 2:21 PM MDTSpecial Weather StatementCYSGoshen39 min
Jun 1, 3:56 PM MDTSevere Thunderstorm WarningCYSGoshen49 min
Jun 1, 5:10 PM MDTSpecial Weather StatementCYSLaramie35 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.